# SDR DALA1015160682

- Difficulty date: June 26, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 57,253 hours, 26,571 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MAINTENANCE FOUND EMERGENCY PATH LIGHT AT SEAT 4CD INOPERATIVE.  MAINTENANCE REPAIRED THE WIRING.  OPERATIONAL CHECK WAS GOOD.
